# SDR UPS99230116

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RUDDER LOWER TAB DELAMINATED AT UPPER T/E LEFT SIDE PREVIOUS REPAIR.  REPAIRED IAW SRM 51-40-10 FIG 3.
